Browse by Author or Creator
Group by: Item type | No Grouping
Jump to: Article
Number of items: 6.
Deng, J. and Zuyev, S. (2008) On search sets of expanding ring search in wireless networks. Ad Hoc Networks, 6 (7). pp. 1168-1181. ISSN 1570-8705
Davydov, T. and Molchanov, I. and Zuyev, S. (2008) Strictly stable distributions on convex cones. Electronic Journal of Probability, 13. pp. 259-321. ISSN 1083-6489
Zuyev, S. and Molchanov, I.S. (2004) Optimisation in space of measures and optimal design. ESAIM: Probability and Statistics, 8. pp. 12-24. ISSN 1292-8100
Cowan, R. and Quine, M. and Zuev, S. (2003) Decomposition of gamma-distributed domains constructed from Poisson point processes. Advances in Applied Probability, 35 (1). pp. 56-69. ISSN 0001-8678
Tchoumatchenko, K. and Zuev, S. (2001) Aggregate and fractal tessellations. Probability Theory and Related Fields, 121 (2). pp. 198-218. ISSN 0178-8051
Van Lieshout, M.N.M. and Molchanov, I.S. and Zuev, S. (2001) Clustering methods based on variational analysis in the space of measures. Biometrika, 88 (4). pp. 1021-1033. ISSN 1464-3510
This list was generated on Sun Mar 1 05:57:08 2015 GMT.